Sakawa, Y. ; Joshi, C. ; Kaw, P. K. ; Jain, V. K. ; Johnston, T. W. ; Chen, F. F. ; Dawson, J. M. (1992) Nonlinear evolution of the modified Simon-Hoh instability via a cascade of sideband instabilities in a weak beam plasma system Physical Review Letters, 69 (1). pp. 85-88. ISSN 0031-9007
Full text not available from this repository.
Official URL: http://prl.aps.org/abstract/PRL/v69/i1/p85_1
Related URL: http://dx.doi.org/10.1103/PhysRevLett.69.85
Abstract
The modified Simon-Hoh instability is observed in a collisionless cylindrical plasma, produced by a weak electron beam, in which electrons are strongly magnetized and the ions are essentially unmagnetized. The nonlinear evolution of this instability occurs through a sequence of sideband instabilities, thought to be induced by trapped ions, and can lead to a chaotic state.
Item Type: | Article |
---|---|
Source: | Copyright of this article belongs to American Physical Society. |
ID Code: | 25145 |
Deposited On: | 01 Dec 2010 12:03 |
Last Modified: | 04 Jun 2011 04:14 |
Repository Staff Only: item control page